# SDR R61A2024100400452

- Difficulty date: September 17, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000115
- Aircraft time: 47,933 hours, 30,542 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091960002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR75 STR28R-29LR HAS A CORRODED SHEAR CLIP. SHEAR CLIP WAS REPLACED IAW SRM 51-41-01
